# SDR UPS00831349

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 297.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LEFT WING L/E AT STA XFS297..500, THE LOWER L/E RIB IS CRACKED AT THE AFT END.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0 FIG 2.
